# SDR FDEA200812035061

- Difficulty date: December 3, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX130122
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FASTENERS WITH IMPROPER ED AND SPACING STA 440 STR'S 8L TO 10L.  REPAIRED THE AFFECTED AREA IAW FEDEX EA NR 7-5330-126864, FUSELAGE SKIN AD 98-11-03R1.  MCD CUTOUT REINFORCEMENT DOUBLER AND FUSELAGE SKIN LAP JOINT REPAIR AT STA 440, S10L.
